Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online
Ask a Homeopath   »  

Diagonosed with Sensorineural deafness. Noticed hearing loss in the other ear after taking Homeopathy treatment. Suggest

User rating for this question
Very Good
Answered by

Homeopath
Practicing since : 2010
Answered : 890 Questions
Question
Hi.My name is XXXXX and i am from Srinagar.Last year in August my right ear suddenly stopped functioning and i was diagonosed with Sensorineural deafness.But my left ear was completely normal.Since there is no allopathy treatment for this condition , so i decided to take Homeopathy medicine.I went to Dr XXXXXXX Banerjee in December in Delhi and have been taking his medicine since.There has been some improvement in my right ear as per my PTA report , though i am not able to feel much change.But my prime concern is that his medicine has started involving my left ear as well, and i am beginning to feel hearing loss in it as well , even though it was perfectly fine earlier.So i wanted to know if it is normal or should i stop taking the medicine and preserve the residual hearing in left ear? Currently i am on Graphites 200 and Cana 200.
Posted Sat, 7 Dec 2013 in Homeopathy
 
 
Answered by Dr. Ratnesh Pandey 3 hours later
Brief Answer: Thiosinamine 6x Detailed Answer: Welcome to Health Care Magic I think you are taking a wrong medication.First of all tell me if there is any history of Mumps in your family. Take the following medicine Thiosinamine 6x (Trituration/ Pills) 6 pills or 4 grain twice in a day for 6 six month. You can do regular audiometry test to assess the hearing loss. If you any query feel free to ask Thanks
Above answer was peer-reviewed by
 
Follow-up: Diagonosed with Sensorineural deafness. Noticed hearing loss in the other ear after taking Homeopathy treatment. Suggest 3 hours later
Thank you for the reply doctor. I have no family history of Mumps.Neither do i have any family history of hearing loss.I got it most probably by the viral mouth infection , i had got 15 days prior to hearing loss. I am very worried about my normal ear becoming as bad as my damaged ear. You said that i am taking a wrong medicine.But Dr XXXXXXX Banerjee is a very renowned doctor.Why would he give me this medicine?
 
 
Answered by Dr. Ratnesh Pandey 18 hours later
Brief Answer: Take the medicines Detailed Answer: Hello Start taking above prescribed medicine and you will have relief after taking the medicine. Thiosinamine is special medicine for such complain or sudden hearing loss. Thanks
Above answer was peer-reviewed by
 
Follow-up: Diagonosed with Sensorineural deafness. Noticed hearing loss in the other ear after taking Homeopathy treatment. Suggest 48 hours later
Thank you for the reply doctor.I will start taking the medicine as soon as possible.Just to be sure about dosage, i have to take 12 pills a day.6 in morning and 6 in evening? Thanks
 
 
Answered by Dr. Ratnesh Pandey 1 hour later
Brief Answer: detailed below Detailed Answer: If medicine is in pill or tablet form, then 6 tab in the morning and 6 tab in the evening. And if medicine is in the powder form, then 4 grain in the morning and 4 in the evening. Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Homeopath

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor